# SDR SWIA201743113

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 35,490 hours, 29,590 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE, RT ENGINE THRUST REVERSER UNLOCK CAUTION MESSAGE. ENGINE TEMP HIGH, LOW OIL PRESSURE CAME ON. FOLLOWED QRH FOR THRUST REVERSER UNLOCK MESSAGE AND SHUT DOWN ENGINE AS PRECAUTION.  REMOVED AND REPLACED RT ENGINE ASSY. OPS CHECKED GOOD.
